# SDR UALA2009070901977

- Difficulty date: July 9, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,107 hours, 7,135 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CE003104
- Condition: Dirty
- Location: Eq Cooling
- Component: Low Flow Detect
- Component part number: 111975MOD1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING STATUS MSG. RTFL.  CLEANED EQ COOLING FILTER & FWD RACK LOW FLOW DETECTOR.  ACP COMPLETE EQUIP COOLING SYS TESTS. ALL STEPS PASS.
